|This is not the iPhone "fat app" - Day 4 - morning|
To make matters worse, I was tired of the pain medication. Between that and the antibiotics I was feeling nauseous and totally out of it. The headaches would come and go and the only time I was comfortable was about 1/2 hour after taking the medication. Then it would wear off and I would count down the hour until I could take it again. I can't imagine I was taking it long enough to start having withdrawals already, but I was still freaked out about that possibility.
I think it was on Day 4 that I attempted to bathe myself as well. Washing the body in the bath wasn't so hard, but leaning my head back into the water put strain on my neck and face and gave me a headache. I also couldn't get my hair clean enough so I think I left with greasier hair than I began with.
|Day 5 - evening|
Considering I was told that days 4-5 would be the peak of the pain, I said a little prayer before I went to bed that I would wake up the next morning feeling like a new woman.